# SDR IXXA06SMN290S

- Difficulty date: September 12, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND IMPROPER REPAIR DOUBLER AT BS 1752 LONGERON 16.5 LT.  REMOVED EXISTING REPAIR DOUBLER. REMOVED DAMAGED AREA. FABRICATED REPAIR DOUBLER, INTERNAL FINGER DOUBLER, AND FILLER. CLEANED, TREATED AND PRIMED AREA, AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. IAW SRM 53-2-1 FIG 7 SHEET 1-3-5, SRM 51-1-21, SRM 53-5-1, FIG. 1 PAGE 2 ITEM (D), SRM 51-1-8B, SRM 51-1-11, SRM 51-1-20D, AND SRM 51-3-1.
